# SDR AALA201611219010

- Difficulty date: November 19, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 29,346 hours, 10,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMEG LIGHT COVER MISSING AFT LEFT. REPLACED EXIT LIGHT COVERS AT DOORS 4L AND 4R. THE AIRCRAFT WAS NOT GROUNDED.
